Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stomach ulcer, stomach burning. Taken Caranozol-D, Mox 500, Tinibia, Becozinc. Will Gelusil relief the burning?

am rajkumar from suffering from ulcer since 3 weeks ...i consult a dr he gav me tablets for ten days....caranozol-d..mox500..tiniba 300...becozinc...after treatment[1 day back] my ulcer pain has gone....but i feel bit stomach burning when hungry....wht to eat? for ulcer...may i use gelusil? how long it took cure ulcer
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Basically the medicines you have been prescribed are antibiotics for Helicobacter Pylori eradication (dont know what "caranozol" - hope this is some PPI). It is advisable to use PPI for 30 days, and after that repeat gastroduodenoscopy to see if there is good response for treatment.
You might need to use PPI for a long time, longer than 30 days. Gelusil might be to soft for your symptoms. You should also eliminate from diet any products which do increase acid secretion like coffee, juices, soft drinks, chocolate etc. It is advisable to rise head a little bit when sleeping and do not eat 2 hours before sleeping.
Hope this will help
Take care
Answered: Thu, 23 Aug 2012
I find this answer helpful
General & Family Physician Dr. Anand Sekar's  Response
Hi razzkumar,
If you are really having ulcer pain you need to take Omeprazole 40mg once daily in morning half n hour before breakfast for 2 weeks. Strictly dont take gelusil with omeprazole.
Your family physician has prescribed antibiotics for abdominal pain due to infection.
Regarding diet, dont miss a meal and have adequate diet, avoid smoking, caffeine and carbonated drinks. Get well soon
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor